Talk

Advanced search

Luminous pee after taking Pregnacare Conception

(4 Posts)
jauntyofarabia Thu 07-Jan-16 04:50:04

So I've started taking pregnacare conception supplements in the last couple of days (was just taking folic acid on its own before).

I've now noticed that my pee has turned a luminous highlighter pen yellow colour - is this normal or have I come into contact with huge amounts of radiation somehow confused.

Would greatly appreciate hearing your experiences as if its not this I have no idea what is causing it!

gaggiagirl Thu 07-Jan-16 04:56:49

Its normal! Does that to everyone I promise. Pregnacare pregnancy tablets do the same. Hurray for disco piss!

BumWad Thu 07-Jan-16 05:16:02

Normal

zaza86 Thu 07-Jan-16 08:53:06

It's excess vitamin B12 - just means you've got enough!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now